# SDR USAA950263

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24516
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 1711392
- Condition: Corroded
- Location: Bs 328
- Part time: 19,250 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND FLOOR BEAM CORRODED 2 INCH BY 72 INCH AREA (CLIP NUT HOLES) BS 328.  REPAIRED PER SRM 51-70-12 AND TR 53-10-03.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (W)
